# SDR DALA1222376304

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK AT SASCO, DISCREPANCIES WERE NOTED DURING ACCOMPLISHMENT OF EM 5331-01145-01A AND -01B, ALONG WITH CORROSION ON THE BS 460 FRAME AND SOME ELONGATED HOLES.  ER/A 500831-14AD SECTION I WAS ACCOMPLISHED.
